Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    Going to go into a bit of discription so it may be kinda grim. You have been warned.

    Okay so for a couple of days i've been getting tiny red-ish streaks when I wipe. I've also been getting pain in my pelvic area. It started off like it was red streaks in a mucusie dischare and I assumed it was from my vagina. It only happens when I have been to the toilet though so I think it's actually my urine. Now it's gone from tiny streaks to it all being a pale red/ orange-ish colour when I wipe.
    I went to the walk-in and they tested my urine and took a look down there and said there is nothing wrong.

    I'm female, early twenties, and taking penicillin for tonsilitis. I'm assuming it will be related to the penicillin since that's around when it started, but just to cover all bases it is very unlikely to be anything like an std and I am definately not pregnant. It will not be period related either.

    Not really sure what to do since whenever I go to the clinic (not near my gp atm) they just say i'm fine. I can tell there is something wrong, but they just can't for some reason.
    I guess the answer is obvious- go back- so i'm not sure why i'm posting but I am.

    Thanks for any response
    Offline

    15
    ReputationRep:
    im a guy, but i had a similar problem when i was urinating blood, the problem was i wasent drinking enough water
    Offline

    3
    ReputationRep:
    If the clinic isn't taking you seriously, go to your gp. Blood is always a sign that something is wrong. It might not be anything major but it's clearly causing you problems if you're getting pain and it's obviously worrying you. Don't play your symptoms down and say you think it's related to the penicillin. Be very clear, blood is present and you have pain and discomfort that cannot be dismissed. Hope everything is okay
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    It sounds like symptoms of a UTI but idk why your GP is not doing further tests.

    But saying that if after tests nothing has come up then its even more of a concern, they would have to do advanced tests to rule out anything serious!
    • #2
    #2

    This used to happen to me as a child, I went for an operation (I'm not sure what they did but I think they made the hole bigger), yikes just typing it gave me a pain down there.
    Offline

    19
    ReputationRep:
    Speak to your GP. If you've had tonsillitis recently it could be post-streptococcal glomerulonephritis - though less likely if your urine dip is totally clear. Even if it is, it's usually nothing to worry about, but worth checking.

    Posted from TSR Mobile
    Offline

    19
    ReputationRep:
    See your doctor ASAP !
    • #1
    • Thread Starter
    #1

    Thanks for all the responses.

    Went to clinic and they did a urine test. Mo blood or sign of infection.
    Any indication of blood I saw seems to be due to the penicilin stopping my contraceptives working and meaning they are not prevennting my periods as they normally would so i'm getting breakthrough bleeding/ spotting. That combined with discolored urine and irritation should explain it.

    Whatever it was seems to be clearning now anyway so it's all good.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: May 6, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Brussels sprouts
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.